Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)


my 16 year old daughter had a UTI about 3 weeks ago, took antibiotics, and got a yeast infection. The doctor gave her the one dose pill a week ago and she is suposed to go to the dr. tomorrow, and she still having the symptoms of yeast infection and today she has a new symptom. Her clitoris is very swollen and painful. Could this be from the yeast infection?

Answer Question

Asked by Anonymous at 9:08 PM on Sep. 22, 2009 in Health

Answers (5)
  • Sure it isn't an STD?

    Answer by Anonymous at 9:10 PM on Sep. 22, 2009

  • Yes, those symptoms come from the yeast infection. I had the same symptoms a few years ago when I had a yeast infection from scented tampons, and I know it's painful. Take her back to the doctor.

    Answer by crazypink at 9:11 PM on Sep. 22, 2009

  • Def. it can be a yeast infection I have had the same symtoms before and it IS very painful. Take her back to the hospital. Make sure she washes with a vaginal sope (like sumers Eve) and she keeps herself very dry...and cotton underwear also nothing tight. I've had alot of problems with this in the passed and doing these things really has helped me keep down on having them come back.

    Answer by moodymommy193 at 10:05 PM on Sep. 22, 2009

  • I've had similar symptoms after taking antibiotics. Eating yogurt helps me because it adds the "good bacteria" back to your system. It can't hurt to talk with Dr. about this and give it a try. Good luck at the Dr. !

    Answer by Anonymous at 11:06 PM on Sep. 22, 2009

  • Maybe she's allergic to the yeast infection meds? Its possible.

    Answer by Anonymous at 12:11 AM on Sep. 23, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.